Medical Specialty >> Gynecology

Doctors Lounge - Gynecology Answers

Back to Gynecology Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site. 

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 10/14/2017.

Forum Name: Gynecology

Question: Use of gynococid tablets


 anne75 - Sun Apr 12, 2009 11:30 pm

Dear Doctor ,

I had unsafe sex few weeks back and it's just passed 13 days from expected periods date.I used 2 - gynoscocid tablets within 12 hours of period. But up to now i didn't get any sign of period. I'm suffering very much because of this reason .

Is it taking long time to get activate? Please help me

Many Thanks
Anne.
 Debbie Miller, RN - Wed May 20, 2009 6:30 pm

User avatar Hello,
This is not 100% effective so it would be best to take a pregnancy test. You may have worried enough to delay your period. Taking drugs such as that can also effect your cycle. Try to relax if possible. I understand it is stressful not knowing so taking the test should help get you out of the "unknown" territory. If you are pregnant, see your healthcare provider.

Good luck.

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us